# SDR SIMA20170425001

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 31,249 hours, 26,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE IN THE CABIN ENROUTE. REMOVED AND REPLACED REAR EMERGENCY FLASHLIGHT IAW-EMB-AMM-33-50-16. NO DEFECTS NOTED.
